Publications:

"Generalized multiplicities of edge ideals", (with A. Alilooee and J. Validashti) Journal of Algebraic Combinatorics (2017) DOI: 10.1007/s10801-017-0781-3

"Characterization of simplices via the Bezout inequality for mixed volumes", (with C. Saroglou and A. Zvavitch ) Proc. Amer. Math. Soc., 144 (2016), no. 12, pp. 5333-5340

"Bezout Inequality for Mixed Volumes", (with A. Zvavitch), Int Math Res Notices (2016), 2016 (23): pp. 7230-7252

"Eventual quasi-linearity of the Minkowski length", (with J. Soprunova), European Journal of Combinatorics 58 (2016), pp. 107-117

"Multigraded Hilbert function and toric complete intersection codes", (with M. Sahin) Journal of Algebra 459 (2016), pp. 446-467

"Lattice polytopes in coding theory", J. Algebra Combinatorics Discrete Structures and Appl. vol 2, no 2 (2015), pp. 11-20

"Tropical determinant on transportation polytopes", (with S. Gajula and J. Soprunova) Linear Algebra Appl. 475, pp. 28-44 (2015)

"On dual toric complete intersection codes", (with P. Celebi Demirarslan) Finite Fields Appl. 33 (2015), pp. 118-136

"Toric complete intersection codes", Journal of Symbolic Computation 50 (2013), pp. 374-385

"Bringing toric codes to the next dimension", (with J. Soprunova) SIAM J. Discrete Math. Vol. 24, no. 2 (2010), pp. 655-665

"Toric Surface Codes and Minkowski Length of Polygons" (with J. Soprunova) SIAM J. Discrete Math. Volume 23, no. 1 (2009),  pp. 384-400

"Let me tell you my favorite lattice point problem..." (with M. Beck, B. Nill, B. Reznick, C. Savage, Z. Xu) in Integer points in polyhedra, Contemp. Math.  Vol. 452, AMS (2008)

"Global residues for sparse polynomial systems" Journal of Pure and Applied Algebra Vol. 209, no. 2, (2007), pp. 383-392

"Combinatorial construction of toric residues" (with A. Khetan) Ann. Inst. Fourier (Grenoble) Vol. 55, no. 2 (2005), pp. 511-548

"Toric residue and combinatorial degree" Trans. Amer. Math. Soc. Vol. 357 (2005), no. 5, pp. 1963-1975

"Residues and tame symbols on toroidal varieties" Compositio Math. Vol. 140 (2004) no. 6, pp. 1593-1613

"On combinatorial coefficients and the Gelfond-Khovanskii residue formula" in Topics in Algebraic Geometry and Geometric Modeling, pp. 343-349, Contemp. Math. Vol. 334, AMS (2003)

"Patching theorem in quadratic Serre's conjecture" Fundamental and Applied Mathematics (in Russian) Vol 3, no. 1, (1997) pp. 255-261